# SDR WRLA200418

- Difficulty date: April 23, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: 146090242068
- Condition: Failed
- Location: Nr 1 Eng Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAIL INFLIGHT, THE CREWS CONTINUED TO DESTINATION AND FOLLOWED STANDARD EMERGENCY PROCEDURE.  AT KBWI MAINTENANCES FOUND NR 1 ENGINE RT HYD. DRIVEN PUMP INOP. THEY REMOVED AND REPLACED NR 1 ENGINE BOTH RT & LT EDP. OP'S & LEAKS CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
